| Model Number |
15 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/06/2024
Type of Reportable Event
Malfunction
Event or Problem Description
The customer contacted stryker to report that their device's therapy cable connector is broken.In this state defibrillation therapy may not be available if needed.There was no patient involvement reported with the event.
Additional Manufacturer Narrative
The initial medwatch report indicates: h3: no the initial medwatch report should indicate: h3: yes.
Event or Problem Description
Additional Manufacturer Narrative
Stryker evaluated the customer's device and was able to verify and duplicate the reported issue.Stryker replaced the device's therapy connector to resolve the reported issue.After completing other unrelated repairs, proper device operation was observed through functional and performance testing.The device was returned to the customer for use.